Modulo Periodic Poisson Stable Solutions of Quasilinear Differential Equations

AKHMET M., Tleubergenova M., Zhamanshin A.

ENTROPY, vol.23, no.11, 2021 (Peer-Reviewed Journal) identifier identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 11
  • Publication Date: 2021
  • Doi Number: 10.3390/e23111535
  • Journal Name: ENTROPY
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: modulo periodic Poisson stable functions, quasilinear differential equations, modulo periodic Poisson stable solutions, asymptotic stability


In this paper, modulo periodic Poisson stable functions have been newly introduced. Quasilinear differential equations with modulo periodic Poisson stable coefficients are under investigation. The existence and uniqueness of asymptotically stable modulo periodic Poisson stable solutions have been proved. Numerical simulations, which illustrate the theoretical results are provided.